# SDR SWIA2020040149798

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CLEAT AT STRINGER 19L AT FS295.00 HAS CORROSION AND MISSING 2EA RIVETS. (MARKED)         (C-CHECK)   RO:3/29/2020INSTALLED NEW STRINGER CLEAT AT STGR19L COMMON TO FRAME FS295.00 WITH 2 EA NEW RIVETS REF. CRJ700 SRM AND BOMBARDIER DRAWING. COMPLIED WITH BOMBARDIER REO. DISPOSITION 1-3. INSTALLED REQUESTED HI-LITES HST10AG6 ON CLIP AT FS295.000 STGR 19L. WET INSTALLED FASTENERS AND ENSURED ALL OTHER REQUIREMENTS OF PRODUCTION DRAWING WERE MEET. COMPLIED WITH SKYWEST TASK CARD.
